Translator Disclaimer
July 2019 Rooted trees with the same plucking polynomial
Zhiyun Cheng, Sujoy Mukherjee, Józef H. Przytycki, Xiao Wang, Seung Yeop Yang
Osaka J. Math. 56(3): 661-674 (July 2019).

Abstract

In this paper we address the following question: When do two rooted trees have the same plucking polynomial? The solution provided in the present paper has an algebraic version (Theorem 2.5) and a geometric version (Theorem 1.2). Furthermore, we give a criterion for a sequence of non-negative integers to be realized as a rooted tree.

Citation

Download Citation

Zhiyun Cheng. Sujoy Mukherjee. Józef H. Przytycki. Xiao Wang. Seung Yeop Yang. "Rooted trees with the same plucking polynomial." Osaka J. Math. 56 (3) 661 - 674, July 2019.

Information

Published: July 2019
First available in Project Euclid: 16 July 2019

zbMATH: 07108034
MathSciNet: MR3982046

Subjects:
Primary: 05C05, 05C31

Rights: Copyright © 2019 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.56 • No. 3 • July 2019
Back to Top